MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2115
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the connecting tube cannot be connected to the channel connector in the reprocessing basin.The customer stated the connectors are falling apart.The connectors became detached too easily and at times, the connector hook becomes detached from the connector.There was a metal clip in the clasps that falls off, causing the plastic ¿wings¿ to come off the connector.There was no patient harm associated with the event.The medical device report (mdr) is related to the following patient identifiers: (b)(6) (model number: maj-2330), (b)(6) (model number: maj-2330), (b)(6) (model number: maj-2330), (b)(6) (model number: maj-2330), (b)(6) (model number: maj-2118), (b)(6) (model number: maj-2118), (b)(6) (model number: maj-2118), (b)(6) (model number: maj-2118), (b)(6) (model number: maj-2115): this report, (b)(6) (model number: maj-2115), (b)(6) (model number: maj-2115), (b)(6) (model number: maj-2115), (b)(6) (model number: maj-2114), (b)(6) (model number: maj-2114), (b)(6) (model number: maj-2114), (b)(6) (model number: maj-2114), (b)(6) (model number: maj-2116), (b)(6) (model number: maj-2116), (b)(6) (model number: maj-2116), (b)(6) (model number: maj-2116), (b)(6) (model number: maj-2138), (b)(6) (model number: maj-2138), (b)(6) (model number: maj-2138), (b)(6) (model number: maj-2138).
 
Additional Manufacturer Narrative
H4: the subject device was manufactured on december, 2020 based on the provided 3 digit lot information.Therefore, 01dec2020 was selected.The device history record was unable to be reviewed for this device since the full lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.However, it is likely one of the following scenarios may have occurred: the tube was not pushed enough (until it clicked) during connection or foreign material got caught between the connecting part, which made the tube unable to be connected.External stress was applied to the lock lever of the connecting tube, which broke the lever and the tube was unable to be connected.The cause of external stress may have been from the user applying force toward incorrect direction.The user can detect the event by conducting inspection as follows per the instructions for use (ifu): "9.Preparation and inspection: move the lock levers of the reprocessor side connector to make sure that they function properly and are not broken.5.6 inspecting the connectors connect each connector firmly by pushing until the connector clicks into place.After connection, pull the connector gently to confirm that it cannot be disconnected easily." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17085823
Report Number9610595-2023-08579
Device Sequence Number11444012
Product Code FEB
UDI-Device Identifier04953170404108
UDI-Public04953170404108
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2115
Device Lot Number0ZA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE REPROCESSOR, OER-ELITE, SN# (B)(6).
Patient SexUnknown